# SDR 06FDEA2247

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00862, FOUND CORROSION AT WBL 206, LOWER CHORD OF SPOILER BEAM LOWER SURFACE, RIGHT WING.  *S/D*  REPAIRED CORROSION RIGHT WING LOWER CHORD OF SPOILER BEAM LWR SURFACE AT WBL 206 IAW FED EX EA 7-5710-100546.
